MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC KIT: 2-LUMEN 4 FR X 8 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC KIT: 2-LUMEN 4 FR X 8 CM; CATHETER INTRAVASCULAR THERAPE
Model Number IPN916994
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "i was first contacted about a dilator issue in the small vein cvc kits by a clinical resource director in an email on 3/2.She did not have any information about the complaint, so she connected me to the end users.It took a while to get in touch with these end users (mds in the picu) and yesterday 3/13 was the first available date they could meet to discuss the details of the dilator issues.The mds in the picu have been experiencing repeated dilator issues in the small vein cvc kits.They report that the dilator is soft and bends at or near the tip, making it difficult to advance the guidewire or kinking the guidewire as a result.They also reported that the dilator frays.They told me that this has been happening for some time, and that it requires them to often open another kit to use a second dilator." additional information received stated that four kits were used, all four devices were bending or freying.All four devices were used on different patients there was no injury or harm.No medical intervention was required.All four patient conditions are reported to be "fine".There was a delay in therapy as they had to retrieve and open another kit for a new dilator.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.The customer did not provide a lot number; therefore, a device history record review was performed based upon a lot number from the sales history data of the customer.No relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported "i was first contacted about a dilator issue in the small vein cvc kits by a clinical resource director in an email on (b)(6) 2023.She did not have any information about the complaint, so she connected me to the end users.It took a while to get in touch with these end users (mds in the picu) and yesterday (b)(6) 2023 was the first available date they could meet to discuss the details of the dilator issues.The mds in the picu have been experiencing repeated dilator issues in the small vein cvc kits.They report that the dilator is soft and bends at or near the tip, making it difficult to advance the guidewire or kinking the guidewire as a result.They also reported that the dilator frays.They told me that this has been happening for some time, and that it requires them to often open another kit to use a second dilator." additional information received stated that four kits were used, all four devices were bending or freying.All four devices were used on different patients there was no injury or harm.No medical intervention was requi red.All four patient conditions are reported to be "fine".There was a delay in therapy as they had to retrieve and open another kit for a new dilator.

Brand Name
ARROW CVC KIT: 2-LUMEN 4 FR X 8 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key16700647
Report Number9680794-2023-00263
Device Sequence Number5821650
Product Code FOZ
UDI-Device Identifier10801902167795
UDI-Public10801902167795
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN916994
Device Catalogue NumberAK-25402
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2023
Supplement Date Received by Manufacturer05/02/2023
Initial Report FDA Received Date04/07/2023
Supplement Report FDA Received Date05/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown